RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 2, Pages 312–315 (Mi dan42576)  

CYBERNETICS AND THE REGULATION THEORY

Global characterization of a preference structure in selection problems

I. M. Makarov, Ď. ╠. Vinogradskaˇa

Institute of Control Sciences, Moscow

Full text: PDF file (561 kB)

Bibliographic databases:
UDC: 519.8+62-50
Received: 08.12.1978

Citation: I. M. Makarov, Ď. ╠. Vinogradskaˇa, “Global characterization of a preference structure in selection problems”, Dokl. Akad. Nauk SSSR, 245:2 (1979), 312–315

Citation in format AMSBIB
\Bibitem{MakVin79}
\by I.~M.~Makarov, Ď.~╠.~Vinogradskaˇa
\paper Global characterization of a preference structure in selection problems
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 2
\pages 312--315
\mathnet{http://mi.mathnet.ru/dan42576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0535813}
\zmath{https://zbmath.org/?q=an:0417.90003}


Linking options:
  • http://mi.mathnet.ru/eng/dan42576
  • http://mi.mathnet.ru/eng/dan/v245/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019